# SDR COEA2020040101806

- Difficulty date: February 3, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N806HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 594
- Aircraft time: 45,970 hours, 42,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53872701200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HATS WO 1628212 NR00429, EMPIRE WO 197942 NR91 HEAVY CHECK HATS/MAJOR REPAIR: FUSELAGE SKIN LEVEL 2 CORROSION AROUND AFT AVIONICS ACCESS DOOR AT FRAME 45 BETWEEN STRINGERS 19L-19R. CORRECTIVE ACTION: REPAIRED PER SRAS CE_4270/15...9616 ISSUE B, DATED 2/20/2020.
